The global nonlinear stability of the Minkowski space
Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 13, 29 p.
@article{SEDP_1989-1990____A15_0,
     author = {Christodoulou, D. and Klainerman, Sergi\`u},
     title = {The global nonlinear stability of the Minkowski space},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1989-1990},
     note = {talk:13},
     zbl = {0733.35105},
     mrnumber = {1073188},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1989-1990____A15_0}
}
Christodoulou, D.; Klainerman, S. The global nonlinear stability of the Minkowski space. Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 13, 29 p. http://www.numdam.org/item/SEDP_1989-1990____A15_0/

[Ba1] R. Bartnik. Existence of maximal surfaces in asympt. flat Space-Times. Comm. Math. Phys. 94, 1984, 155-175. | MR 761792 | Zbl 0548.53054

[Ba2] R. Bartnik. The mass of an Asymptotically flat manifold. Comm. Pure. Appl. Math. 39, 1986, 661-693. | MR 849427 | Zbl 0598.53045

[Bo] H. Bondi.. Nature 186, 1960, 535. | Zbl 0087.42504

[Bo-Bu-Me] H. Bondi -M.G.J. Van Der Burg-A.W.K. Metzner. Gravitational waves in General Relativity vii. Proc. Roy. Soc. Lond. A269, 1962, 21-52. | Zbl 0106.41903

[Br] C. Bruhat. Theoreme d' existence pour certain systemes d'equations aux dérivées partielles nonlinaires. Acta Matematica 88 (1952), 141-225. | MR 53338 | Zbl 0049.19201

[Ch] D. Christodoulou. Global solutions for nonlinear hyperbolic equations for small data. Comm. Pure appl. Math. 39, 1986, 267-282. | MR 820070 | Zbl 0612.35090

[Ch-Br] C. Bruhat- D. Christodoulou. Elliptic systems in Hs,δ spaces on manifolds which are Euclidean at infinity. Acta Math. 145, 1981,129-150. | Zbl 0484.58028

[Ch-Eb] J. Cheeger -D. Ebin. Comparison theorems in Riemannian Geometry. North -Holland Publ. Comp. 1975. | MR 458335 | Zbl 0309.53035

[Ch-K1] D. Christodoulou- S. Klainerman. Asymptotic properties of linear field equations in Minkowski space. preprint. | MR 1038141 | Zbl 0715.35076

[Ch-Mu] D. Christodoulou-N.O' Murchadha. The boost problem in General Relativity. Comm. Math. Phys. 80, 1981, 271-300. | MR 623161 | Zbl 0477.35081

[Eisen] L.P. Eisenhart. Riemannian Geometry. Princeton University Press 1926. | JFM 52.0721.01 | MR 1487892

[Gi-Tr] D. Gilbarg-N.S. Trudinger. Ellptic partial differential equations of second order. Springer- Verlag 1977. | MR 473443 | Zbl 0361.35003

[Ho] L. Hörmander. On Sobolev spaces associated with some Lie Algebras. Report NO:4, Inst. Mittag-Leffler 1985. | MR 1112150 | Zbl 0658.46023

[John] F. John. Formation of Singularities in Elastic Waves. Lecture Notes in Phys. Springer-Verlag 1984 pages 190-214. | MR 755727 | Zbl 0563.73022

[K11] S. Klainerman. The null condition and global existence to nonlinear wave equat ions. Lect. Appl. Math. 23, 1986, 293-326. | MR 837683 | Zbl 0599.35105

[K12] S. Klainerman. Remarks on the global Sobolev inequalities in Minkowski Space. Comm. Pure appl. Math. 40, 1987, 111-117. | MR 865359 | Zbl 0686.46019

[K13] S. Klainerman. Unform decay estimates and the Lorentz invariance of the classical wave equation. Comm. Pure appl. Math. 38,1985, 321-332. | MR 784477 | Zbl 0635.35059

[Ne-To] E.T. Newman-K.P. Todd. Asymptotically flat space-times. Genral Relativity and Gravitation, vol 2, A. Held, Plenum 1980. | MR 617917

[Oss] R. Osserman. The isoperimetric Inequality. Bull A.M.S. 84, Nov. 1978,1182-1238. | MR 500557 | Zbl 0411.52006

[Pe1] R. Penrose. Structure of Space-Time. Batelle Rencontre, C.M.De Witt and J.A. Wheeler 1967. | Zbl 0174.55901

[Pe2] R. Penrose. Zero rest mass fields including gravitation: Asymptotic behaviour. Proc. Roy. Soc. Lond. A284, 1962, 159-203. | MR 175590 | Zbl 0129.41202

[Sa] R.K. Sacks. Gravitational waves in General Relativity viii. Proc. Roy. Soc. Lond. A270, 1962, 103-126. | MR 149908 | Zbl 0101.43605

[Si] T. Sideris. Formation of Singularities in 3-d Compressible Fluids. Comm. Math. Phys. 101, 1985, 475-485. | MR 815196 | Zbl 0606.76088